# SDR FDEA201405100976

- Difficulty date: May 10, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 46,394 hours, 20,892 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102847
- Condition: Gouged
- Location: Bs 1280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FRAME BS 1280, S29L - 29R GOUGED.  REMOVED GOUGE IAW SRM 51-10-02.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-  07, DETAIL II, FIG. 101. REMOVED AND REPLACED FRAME IAW SRM 51-40-02 AND DWG 146N1005.    MAJOR REPAIR.
